标题:Well-ordered (F) spaces are D-spaces
作者:Yuming, X.
作者机构:[Yuming, X] School of Mathematics, Shandong University, Jinan, China
通讯作者:Yuming, X
通讯作者地址:[Yuming, X]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Acta mathematica Hungarica
出版年:2013
卷:139
期:3
页码:245-251
DOI:10.1007/s10474-012-0264-x
关键词:Collins-Roscoe mechanism;D-space;well-ordered (F)
摘要:We study the relationship between the Collins-Roscoe mechanism and D-spaces, and prove that well-ordered (F) spaces are D-spaces. This improves a previous result of D. Soukup and X. Yuming [17].
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876427300&doi=10.1007%2fs10474-012-0264-x&partnerID=40&md5=2701b59b106abff68dea302437d1a5da
TOP